Alert archive / New Mexico / Flash Flood Warnings in 2022
Flash Flood Warning 166, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 3, 2022, 4:51 PM MDT for Torrance County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2022, 4:51 PM MDT (22:51 UTC)
- Expired
- Aug 3, 2022, 7:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 75 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:58 PM MDT | FLASH FLOOD | 4 E Tajique, NM | STANDING WATER ON ROADWAY. CREWS ARE OUT REMOVING WATER AND DEBRIS FROM THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4470 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WGUS55 KABQ 032251
FFWABQ
NMC057-040145-
/O.NEW.KABQ.FF.W.0166.220803T2251Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
451 PM MDT Wed Aug 3 2022
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Northwestern Torrance County in central New Mexico...
* Until 745 PM MDT.
* At 451 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.9 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Estancia, McIntosh, Tajique and Torreon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
3482 10600 3473 10596 3467 10602 3466 10610
3467 10619 3469 10627 3478 10629
FLASH FLOOD...RADAR INDICATED
$$
442 follow-up statements
024
WGUS75 KABQ 040029
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
629 PM MDT Wed Aug 3 2022
NMC057-040145-
/O.CON.KABQ.FF.W.0166.000000T0000Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Torrance NM-
629 PM MDT Wed Aug 3 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS
EVENING FOR NORTHWESTERN TORRANCE COUNTY...
At 629 PM MDT, Doppler radar indicated heavy rain ended over Arroyo
Chinchonte and Arroyo de Tajique. Up to 2.9 inches of rain fell over
Arroyo Chinchonte, with up to 1.78 inches over Arroyo de Tajique.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Estancia, McIntosh, Tajique and Torreon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
3482 10600 3473 10596 3467 10602 3466 10610
3467 10619 3469 10627 3478 10629
FLASH FLOOD...RADAR INDICATED
$$
44625
WGUS75 KABQ 040139
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
739 PM MDT Wed Aug 3 2022
NMC057-040149-
/O.EXP.KABQ.FF.W.0166.000000T0000Z-220804T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Torrance NM-
739 PM MDT Wed Aug 3 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR
NORTHWESTERN TORRANCE COUNTY...
The heavy rain has ended. It may take until 9 PM or so for flood
waters to recede. Please continue to heed remaining road closures.
LAT...LON 3486 10625 3487 10615 3490 10611 3488 10606
3482 10600 3473 10596 3467 10602 3466 10610
3467 10619 3469 10627 3478 10629
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:51 PM MDT, 2 hours earlier.
Area forecast discussion, Aug 3, 2:51 PM MDT, 2 hours before
Area Forecast Discussion National Weather Service Albuquerque NM 251 PM MDT Wed Aug 3 2022 .SYNOPSIS... Thunderstorms will continue this afternoon and evening with locally heavy rainfall potentially leading to flash flooding. This is especially true for locations that have burn scars from previous wildfires already in place. Otherwise, thunderstorms will remain a possibility through much of the next 7 days along with slightly cooler, and closer to normal, temperatures. && .DISCUSSION... SHORT TERM...(Tonight through Thursday Night)... The upper level high pressure center remains over northwest NM this afternoon. A back door cold front has made it south to Clovis and west to Las Vegas and Clines Corners. It will spill into the Rio Grande Valley late afternoon or early evening, and continue south through Roswell. It is certainly more active than Tuesday was, especially over the Sangre de Cristo Mountains and their east slopes. This is courtesy of renewed low level moisture behind the cold front. This added moisture will showers and thunderstorms going through much of the night, mainly over the eastern plains and southwest mountains. Thursday is going to be a very active day with widespread showers and thunderstorms. The upper high will move slowly east, to the northeast portions of the state, or perhaps into the OK and TX panhandles. Regardless, the added low level moisture from the front and moisture moving north into western NM will result in showers and thunderstorms, some containing heavy rain. This will cause flash flooding, with the recent burn scars the most likely, including debris flows. The threat of heavy rain will continue into Thursday night. We will extend the current Flash Flood Watch through midnight Thursday night. Additional areas may be added with the night shift crew, depending on how things pan out the rest of today and tonight. LONG TERM...(Friday through Wednesday)... The main highlight of the long term forecast remains the possibility for flash flooding as an active weather pattern will continue through the next 7 days. Look for the highest risk of flash flooding to be in the areas with burn scars left behind by wildfires from earlier this year. In addition, locations with elevated terrain are the most likely places to see flash flooding. Otherwise, both long range models (GFS and ECMWF) show the high pressure shifting slightly further off to the east across the Texas and Oklahoma Panhandle to various degrees. Regardless, as we sit on the edge of this high pressure, we will continue to see higher levels of moisture across the region allowing for thunderstorm development. As such, chances for thunderstorms have largely been left in the forecast through this weekend for western and central New Mexico. As the high pressure shifts east, we may see development further east across eastern New Mexico early next week. Otherwise, high temperatures will generally see a bit of a decrease from the previous few days. Overall, little has been changed from the previous long term forecast issuance. && .FIRE WEATHER... The monsoon will continue in full force through most of the forecast period. Heavy rain and flash flooding and burn scar debris flows will be a major concern. The upper high pressure area will remain over New Mexico into tomorrow, but will move east Friday and Saturday. The high will try and move back toward NM Sunday and Monday, eventually parking itself over Colorado or Utah through the middle of next week. Throughout this period there will be episodes of heavy rain each afternoon and evening through Monday. The afore mentioned high pressure area will strengthen some Tuesday and Wednesday, providing a cap top the convection, especially across the north. && .AVIATION... 18Z TAF CYCLE A backdoor front will continue moving south through the east this afternoon, providing a northerly wind shift. Also, replenishing moisture to increase storm chances along and east of the central mountain chain this afternoon and evening. Storm initiation will continue on the high terrain with the most numerous coverage across the Sangre de Cristos and southwest mountains. Storms will move onto lower elevation areas as the afternoon progresses. All TAF sites will have the opportunity to see thunderstorm or shower impacts which include heavy rain, frequent lightning, and gusty and erratic winds. Showers and storms will be slow to taper off and will likely continue across the plains past 06Z. The front then pushes through the gaps of the central mountain chain by 00Z this evening, likely resulting in a moderate east canyon wind at KABQ. Currently, winds are expected to remain below Airport Weather Warning criteria. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 94 67 91 / 10 30 40 30 Dulce........................... 55 89 55 86 / 20 60 60 70 Cuba............................ 60 86 59 85 / 20 60 70 50 Gallup.......................... 61 89 59 86 / 20 70 60 50 El Morro........................ 59 84 57 81 / 30 80 70 70 Grants.......................... 59 87 57 85 / 30 70 70 60 Quemado......................... 59 86 58 83 / 50 80 70 80 Magdalena....................... 63 86 62 85 / 40 50 70 50 Datil........................... 59 83 57 81 / 50 70 70 70 Reserve......................... 58 90 58 88 / 50 80 60 80 Glenwood........................ 65 93 67 92 / 50 70 60 60 Chama........................... 53 81 53 80 / 30 70 60 70 Los Alamos...................... 62 83 61 82 / 40 80 60 60 Pecos........................... 59 83 59 84 / 40 80 60 50 Cerro/Questa.................... 45 81 47 82 / 50 80 40 70 Red River....................... 47 75 49 77 / 50 80 50 80 Angel Fire...................... 46 75 48 76 / 50 90 50 70 Taos............................ 56 83 57 84 / 50 80 50 70 Mora............................ 54 78 54 81 / 50 80 50 60 Espanola........................ 63 90 63 90 / 30 70 50 60 Santa Fe........................ 61 83 62 84 / 40 80 60 60 Santa Fe Airport................ 60 87 60 86 / 30 70 60 50 Albuquerque Foothills........... 68 91 67 91 / 30 60 60 50 Albuquerque Heights............. 67 94 67 92 / 30 50 60 40 Albuquerque Valley.............. 68 95 67 94 / 30 50 60 40 Albuquerque West Mesa........... 69 94 67 93 / 30 50 60 40 Belen........................... 67 95 67 94 / 30 50 60 40 Bernalillo...................... 68 96 67 95 / 30 60 60 40 Bosque Farms.................... 66 94 66 93 / 30 50 60 40 Corrales........................ 68 95 67 94 / 30 60 60 40 Los Lunas....................... 67 94 67 93 / 30 50 60 40 Placitas........................ 66 91 64 90 / 30 60 60 50 Rio Rancho...................... 68 94 67 93 / 30 60 60 40 Socorro......................... 68 96 67 95 / 40 40 60 30 Sandia Park/Cedar Crest......... 62 83 61 83 / 30 70 60 50 Tijeras......................... 62 87 62 86 / 30 60 60 50 Edgewood........................ 59 87 59 86 / 40 70 60 50 Moriarty/Estancia............... 58 89 57 88 / 40 60 60 40 Clines Corners.................. 59 84 58 84 / 50 60 60 40 Mountainair..................... 61 86 59 85 / 50 60 60 40 Gran Quivira.................... 60 88 59 87 / 50 60 60 40 Carrizozo....................... 66 91 64 90 / 50 60 50 40 Ruidoso......................... 59 83 58 81 / 50 70 50 40 Capulin......................... 59 81 59 83 / 60 70 30 40 Raton........................... 59 84 58 88 / 50 80 40 50 Springer........................ 61 86 60 89 / 60 80 40 50 Las Vegas....................... 59 82 58 84 / 60 70 60 50 Clayton......................... 67 89 66 91 / 30 40 30 10 Roy............................. 63 85 62 87 / 50 60 50 30 Conchas......................... 69 94 68 95 / 50 50 50 20 Santa Rosa...................... 67 91 66 91 / 50 50 50 20 Tucumcari....................... 71 96 69 98 / 40 40 40 5 Clovis.......................... 69 94 68 95 / 40 50 30 10 Portales........................ 70 96 69 96 / 40 40 30 10 Fort Sumner..................... 70 96 69 96 / 50 40 40 10 Roswell......................... 75 100 74 99 / 40 30 20 10 Picacho......................... 65 93 65 92 / 40 50 40 30 Elk............................. 62 90 61 88 / 40 60 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for the following zones... NMZ208-211-214-215-226. && 40/PO
In the hours before
Special weather statement, Aug 3, 3:05 PM MDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT Wed Aug 3 2022
NMZ221-032130-
Sandia/Manzano Mountains Including Edgewood-
305 PM MDT Wed Aug 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO COUNTY
THROUGH 330 PM MDT...
At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near
Escabosa, or 16 miles southeast of Albuquerque, moving north at 5
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Escabosa, Cedro, Ponderosa Pines, Miera and Chilili.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3487 10623 3487 10641 3494 10646 3496 10644
3499 10647 3501 10646 3505 10632
TIME...MOT...LOC 2105Z 159DEG 6KT 3498 10638
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GuyerLocal storm report, Aug 3, 3:10 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT WED AUG 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD GASCON 35.89N 105.45W
08/03/2022 MORA NM PUBLIC
REPORT OF 1.63 INCHES OF RAIN IN 1 HOUR.
STATE ROAD 105 ONE AND A HALF MILES SOUTH OF
GASCON ABOUT TO GIVE WAY.
&&
MAASpecial weather statement, Aug 3, 3:25 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
325 PM MDT Wed Aug 3 2022
NMZ227-032145-
Johnson and Bartlett Mesas Including Raton Pass-
325 PM MDT Wed Aug 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL COLFAX
COUNTY THROUGH 345 PM MDT...
At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 8 miles northwest of Raton, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Raton, Sugarite and Sugarite Canyon State Park.
This includes Interstate 25 between Mile Markers 455 and 460.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3689 10433 3689 10437 3693 10436 3693 10437
3692 10437 3692 10445 3689 10446 3690 10449
3689 10449 3690 10471 3699 10472 3699 10433
TIME...MOT...LOC 2125Z 267DEG 11KT 3697 10455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GuyerSpecial weather statement, Aug 3, 4:09 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
409 PM MDT Wed Aug 3 2022
NMZ227-230-032245-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
409 PM MDT Wed Aug 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND EAST CENTRAL COLFAX COUNTIES THROUGH 445 PM MDT...
At 409 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Capulin, or 15 miles southwest of Des Moines. This
storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Union
and east central Colfax Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3644 10390 3647 10401 3649 10401 3648 10402
3651 10413 3669 10410 3670 10385
TIME...MOT...LOC 2209Z 279DEG 3KT 3660 10403
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
44Special weather statement, Aug 3, 4:11 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Wed Aug 3 2022
NMZ221-222-032245-
Estancia Valley-Sandia/Manzano Mountains Including Edgewood-
411 PM MDT Wed Aug 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES THROUGH 445 PM MDT...
At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tajique, or 7 miles west of Estancia. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Estancia, Tajique, Chilili and Torreon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3493 10608 3475 10601 3460 10623 3487 10636
TIME...MOT...LOC 2209Z 055DEG 2KT 3480 10618
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
POSpecial weather statement, Aug 3, 4:27 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
427 PM MDT Wed Aug 3 2022
NMZ229-032300-
Northeast Highlands-
427 PM MDT Wed Aug 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL SAN
MIGUEL COUNTY THROUGH 500 PM MDT...
At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Maes, or 23 miles south of Wagon Mound, moving west at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central San
Miguel County.
This includes State Road 104 between Mile Markers 13 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3578 10464 3559 10461 3547 10500 3577 10499
TIME...MOT...LOC 2225Z 072DEG 9KT 3567 10477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
POThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:05 PM MDT | Areal Flood Advisory | ABQ | Socorro | 115 min |
| Aug 2, 7:01 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Aug 3, 1:39 AM MDT | Flood Watch | ABQ | Bernalillo, Catron, Colfax, Guadalupe, Lincoln, Los Alamos and 8 more | 47 hr |
| Aug 3, 11:38 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 4 hr |
| Aug 3, 12:28 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 4 hr |
| Aug 3, 1:00 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Aug 3, 1:09 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Aug 3, 1:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Aug 3, 1:33 PM MDT | Flash Flood Warning | ABQ | San Miguel, Santa Fe | 4 hr |
| Aug 3, 1:44 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Aug 3, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Aug 3, 2:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Aug 3, 2:13 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Aug 3, 2:18 PM MDT | Special Weather Statement | ABQ | Colfax | 12 min |
| Aug 3, 2:25 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 3, 2:53 PM MDT | Special Weather Statement | ABQ | Santa Fe | 22 min |
| Aug 3, 2:56 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 3, 2:58 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 3, 3:02 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval | 118 min |
| Aug 3, 3:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Aug 3, 3:11 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 3, 3:25 PM MDT | Special Weather Statement | ABQ | Colfax | 20 min |
| Aug 3, 3:31 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 3 hr |
| Aug 3, 3:40 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Aug 3, 4:03 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 3, 4:09 PM MDT | Areal Flood Advisory | ABQ | Catron | 111 min |
| Aug 3, 4:09 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Aug 3, 4:11 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Aug 3, 4:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 30 min |
| Aug 3, 4:27 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Aug 3, 4:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 3 hr |
| Aug 3, 4:57 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Aug 3, 4:58 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Union | 2 hr |
| Aug 3, 5:09 PM MDT | Areal Flood Advisory | ABQ | Taos | 3 hr |
| Aug 3, 5:21 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Aug 3, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Aug 3, 5:46 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Aug 3, 5:56 PM MDT | Special Weather Statement | ABQ | Torrance | 19 min |
Nearby
Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.